MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET; CBPB HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET; CBPB HEAT EXCHANGER
Model Number 5001102
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
A report was received from a customer stating that there was observed to be an alleged liquid leakage in the mps set during the surgery.It was confirmed that there were no patient complications.
 
Additional Manufacturer Narrative
The device was evaluated and leaking was confirmed.A suspected root cause for this was inadequate solvent bonding at the area where the leak was seen.As part of a continuous improvement initiative, quest qualified and implemented an automatic solvent dispenser to enhance consistency of the solvent bonding.This set was confirmed to have been manufactured prior to implementation of the solvent dispenser.Quest will continue to monitor complaint trends.

Brand Name
MPS DELIVERY SET
Common Device Name
CBPB HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
MDR Report Key13506193
Report Number1649914-2022-00002
Device Sequence Number19851937
Product Code DTR
UDI-Device Identifier00634624501126
UDI-Public00634624501126
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2024
Device Model Number5001102
Device Lot Number63406
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2022
Initial Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown